I was required to have a note from a Doctor in order to not get penalized for my absence in class. If you were to read the question properly I asked how destructive taking all 3 together would be...not that I wasnt going to take them. More often than not antibiotics are over prescribed because that is all a doctor's patient wants because they believe it to be a "quick fix." As a general rule, if I can avoid taking antibiotics I do. Don't answer a question with a question...especially when the question is a year old. Its useless and contributes nothing to the thread.
Bordetella in the nose killed my cat in 1 wk. Her kidneys gave out. Just the other day I took my 7 month old puppy to get Bordetella shot because I needed to board her. She was so sick and would not let me touch her that night. It took 4 days and I ended up canceling my trip to care for her. She is better but the place they injected her has a hard mass. I will never get this shot or put in the nose again for any pet. I should have learned 10 years ago when my cat died of kidney failure just after getting Bordetella in her nose. Please dont get this shot. Forge documents if you need to board your pet before doing this one. My puppy is not out of the woods. The hard mass from the shot may very well turn into cancer. I’m just sick.
Last week I was diagnosed with Acute Bronchitis and was given Prednisone 5 x 50mg Prednisone to be taken once per day, as well as a Zpak. On day 3 of the Pred, I started having insomnia. On day 4, started getting terrible anxiety (which I am not historically known for). So, I stopped taking the Pred on day 4. It is now day 10 since starting the Pred, and day 6 since stopping, and I continue to have terrible anxiety, fatigue, insomnia, and crying fits. For the record, that's just not me. I have since seen a nurse 3 days ago, and a doctor yesterday, both of which have told me it can't be the Prednisone because I stopped it days ago, and didn't take very much. So either I have either developed a spontaneous anxiety condition, which just happens to have happened while taking Prednisone, or they don't know what they're talking about. Anyone else out there continue to have these kinds of effects even after stopping a short-term regime of Prednisone? Best wishes to all who are having trouble with this nightmare of a medication!